Alert archive / Missouri / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 170, NWS St. Louis, MO

June 27, 20095 counties in Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Jun 27, 2009, 10:55 PM CDT for 5 counties in Missouri. It was in force for 50 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 27, 2009, 10:55 PM CDT (03:55 UTC)
Expired
Jun 27, 2009, 11:45 PM CDT
In force
50 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon

Counties Lincoln County, MO, Montgomery County, MO, Pike County, MO, Saint Charles County, MO, Warren County, MO

The radar

The St Louis radar (KLSX), 55 km from the middle of the area, began a volume at 03:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 11:08 PM CDTTSTM WND DMGTroy, MOLARGE BRANCHES DOWN
Jun 27, 11:12 PM CDTTSTM WND DMGTroy, MOHEALTHY TREES DOWN IN AND AROUND THE CITY OF TROY. TREE DIAMETERS RANGED FROM 2 TO 12 INCHES.
Jun 27, 11:20 PM CDTTSTM WND GST 50Wentzville, MO
Jun 27, 11:25 PM CDTTSTM WND DMGWinfield, MOSEVERAL DOZEN REPORTS OF TREES BLOCKING HIGHWAYS AND DOWNED POWER LINES IN AND AROUND WINFIELD AND TROY
Jun 27, 11:25 PM CDTTSTM WND GST 80Winfield, MOWEST SIDE OF WINFIELD...EST 70 TO 80 MPH WINDS...TREES DOWN AND GARAGE DOORS CAVED IN...VARIOUS OUTDOOR LAWN AND PLAY EQUIPMENT BLOWN AROUND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 27, 5:54 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 3.9 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2009-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 673 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2009-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
673 J/kg
Mixed-layer CIN
-111 J/kg
Mixed-layer LCL
1854 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 280355
SVRLSX
MOC113-139-163-183-219-280445-
/O.NEW.KLSX.SV.W.0170.090628T0355Z-090628T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1055 PM CDT SAT JUN 27 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LINCOLN COUNTY IN EAST CENTRAL MISSOURI...
  MONTGOMERY COUNTY IN EAST CENTRAL MISSOURI...
  SOUTHERN PIKE COUNTY IN NORTHEAST MISSOURI...
  NORTHWESTERN ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI...
  NORTHEASTERN WARREN COUNTY IN EAST CENTRAL MISSOURI...

* UNTIL 1145 PM CDT

* AT 1053 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 8 MILES WEST OF NEW HARTFORD TO WARRENTON...AND MOVING
  NORTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WARRENTON...
  WRIGHT CITY...
  WENTZVILLE...
  TROY...
  LAKE ST. LOUIS...
  ST. PAUL...
  ELSBERRY...
  TRUESDALE...
  NEW HARTFORD...
  HAWK POINT...
  DAVIS...
  MOSCOW MILLS...
  EOLIA...
  WINFIELD...
  CLARKSVILLE...
  TRUXTON...
  OLNEY...
  FORISTELL...
  ASHLEY...
  ST. CLEMENT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.

&&

LAT...LON 3936 9087 3909 9071 3879 9065 3879 9120
      3924 9142 3938 9090
TIME...MOT...LOC 0355Z 238DEG 26KT 3919 9141 3883 9120

$$

MILLER
3 follow-up statements
000 
WWUS53 KLSX 280418
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1118 PM CDT SAT JUN 27 2009

MOC113-139-163-183-219-280445-
/O.CON.KLSX.SV.W.0170.000000T0000Z-090628T0445Z/
ST. CHARLES MO-WARREN MO-MONTGOMERY MO-LINCOLN MO-PIKE MO-
1118 PM CDT SAT JUN 27 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR LINCOLN...MONTGOMERY...NORTHEASTERN WARREN AND NORTHWESTERN ST.
CHARLES COUNTIES IN EAST CENTRAL MISSOURI...AND SOUTHERN PIKE COUNTY
IN NORTHEAST MISSOURI...

AT 1118 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF FOLEY TO MOSCOW MILLS TO FLINT HILL TO
FORISTELL TO WRIGHT CITY...MOVING SOUTHEAST AT 55 MPH.

LOCATIONS IMPACTED INCLUDE...
WENTZVILLE...ST. PAUL...WINFIELD...FLINT HILL...FOLEY AND OLD MONROE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DAMAGING WINDS UP TO 60 MPH WERE REPORTED IN MONTGOMERY COUNTY 
MISSOURI WITH THIS STORM. THIS IS A DANGEROUS STORM...SEEK SAFE 
SHELTER AND STAY AWAY FROM WINDOWS

THIS IS AN EXTREMELY DANGEROUS SITUATION WITH TORNADO LIKE WIND
SPEEDS EXPECTED. MOBILE HOMES AND HIGH PROFILE VEHICLES ARE
ESPECIALLY SUSCEPTIBLE TO WINDS OF THIS MAGNITUDE AND MAY BE
OVERTURNED. MOVE IMMEDIATELY TO A STURDY BUILDING AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3936 9087 3909 9071 3879 9065 3879 9120
      3924 9142 3938 9090
TIME...MOT...LOC 0418Z 305DEG 47KT 3904 9086 3895 9084
          3889 9087 3884 9094 3879 9102

$$

SIPPRELL
000 
WWUS53 KLSX 280427
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1127 PM CDT SAT JUN 27 2009

MOC139-280437-
/O.CAN.KLSX.SV.W.0170.000000T0000Z-090628T0445Z/
MONTGOMERY MO-
1127 PM CDT SAT JUN 27 2009

...THE SEVERE THUNDERSTORM WARNING FOR MONTGOMERY COUNTY IS
CANCELLED...

LAT...LON 3909 9071 3879 9065 3879 9120 3906 9107
      3929 9108 3936 9087
TIME...MOT...LOC 0427Z 305DEG 47KT 3897 9074 3888 9072
          3882 9075 3877 9082 3872 9090

$$

MOC113-163-183-219-280445-
/O.CON.KLSX.SV.W.0170.000000T0000Z-090628T0445Z/
ST. CHARLES MO-WARREN MO-LINCOLN MO-PIKE MO-
1127 PM CDT SAT JUN 27 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR LINCOLN...NORTHEASTERN WARREN AND NORTHWESTERN ST. CHARLES
COUNTIES IN EAST CENTRAL MISSOURI...AND EASTERN PIKE COUNTY IN
NORTHEAST MISSOURI...

AT 1126 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WINFIELD TO ST. PAUL TO WENTZVILLE TO 7 MILES
SOUTHWEST OF WENTZVILLE...MOVING SOUTHEAST AT 55 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF CENTRAL ST. CHARLES AND EXTREME SOUTHEASTERN
  LINCOLN COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DAMAGING WINDS UP TO 60 MPH WERE REPORTED IN MONTGOMERY COUNTY 
WITH GUSTS AROUND 50 MPH ACROSS LINCOLN COUNTY MISSOURI WITH 
THIS STORM. THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND STAY 
AWAY FROM WINDOWS

THIS IS AN EXTREMELY DANGEROUS SITUATION WITH TORNADO LIKE WIND
SPEEDS EXPECTED. MOBILE HOMES AND HIGH PROFILE VEHICLES ARE
ESPECIALLY SUSCEPTIBLE TO WINDS OF THIS MAGNITUDE AND MAY BE
OVERTURNED. MOVE IMMEDIATELY TO A STURDY BUILDING AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3909 9071 3879 9065 3879 9120 3906 9107
      3929 9108 3936 9087
TIME...MOT...LOC 0427Z 305DEG 47KT 3897 9074 3888 9072
          3882 9075 3877 9082 3872 9090

$$

SIPPRELL
000 
WWUS53 KLSX 280440
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1140 PM CDT SAT JUN 27 2009

MOC113-163-183-219-280450-
/O.EXP.KLSX.SV.W.0170.000000T0000Z-090628T0445Z/
ST. CHARLES MO-WARREN MO-LINCOLN MO-PIKE MO-
1140 PM CDT SAT JUN 27 2009

...THE SEVERE THUNDERSTORM WARNING FOR LINCOLN...NORTHEASTERN WARREN
AND NORTHWESTERN ST. CHARLES COUNTIES IN EAST CENTRAL MISSOURI...AND
EASTERN PIKE COUNTY IN NORTHEAST MISSOURI WILL EXPIRE AT 1145 PM
CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.

LAT...LON 3909 9071 3879 9065 3879 9120 3906 9107
      3929 9108 3936 9087
TIME...MOT...LOC 0440Z 305DEG 47KT 3887 9057 3878 9055
          3872 9058 3867 9065 3862 9073

$$

SIPPRELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 5:30 PM CDT, 5 hours 25 minutes earlier.

Area forecast discussion, Jun 27, 5:30 PM CDT, 5 hours 25 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
530 PM CDT SAT JUN 27 2009

.DISCUSSION...
/352 PM CDT SAT JUN 27 2009/

RELIEF FROM THE HEAT IS ON THE WAY...AS A FAIRLY POTENT COLD FRONT
FOR LATE JUNE PUSHES THROUGH THE AREA OVERNIGHT. HEAT HEADLINES
WILL CONTINUE UNTIL 7 PM...AND ALTHOUGH CONDITIONS WILL SLOWLY BECOME
LESS OPPRESSIVE DURING THE EVENING LOSS OF SUNSHINE THE BIGGEST
RELIEF WILL OCCUR WITH FROPA.

PRIMARY SHORT TERM CONCERNS ARE TSRA THREAT TONIGHT WITH THE
ADVANCING COLD FRONT...AND PINNING DOWN THE AMOUNT OF COOLING THE
FRONT WILL BRING TO THE AREA FOR THE START OF THE NEW WEEK.

WE ARE EXPECTING TSRA DEVELOPMENT TO OCCUR SOON OVER N CNTRL MO
AS THE COLD FRONT WORKS INTO UNSTABLE AMS WITH MLCAPES CONTINUING
TO INCREASE TO AROUND 2000 J/KG. CERTAINLY SHOULD BE A CHANCE OF
SEVERE WEATHER WITH THESE STORMS...WITH STRONG WINDS THE PRIMARY
THREAT AS HIGH FREEZING LEVELS SHOULD LIMIT HAIL THREAT. FURTHER
S...COVERAGE AND SEVERE POTENTIAL MUCH LESS CERTAIN. ALMOST ALL
MESO-SCALE MODELS FOCUS THE BULK OF THESE EVENINGS CONVECTION OVER
OUR N...WITH COVERAGE AND INTENSITY WANING WITH TIME AS THE FRONT
PUSHES INTO S SECTIONS OF THE FA. WITH INSTABILITY DECREASING
DURING THE EVENING HOURS THIS TREND SEEMS REASONABLE...SO WILL
CONTINUE WITH CHANCE POPS FOR AREAS ALONG AND SOUTH OF I-70.

THE STRENGTH OF THE COLD FRONT CAN BE SEEN IN THE SURFACE ANALYSIS
THIS AFTERNOON...AS DEWPOINTS ARE TUMBLING INTO THE 50S AND 60S
IN THE WAKE OF THE FROPA WITH TEMPERATURES IN THE 70S AND LOWER 80S
IN THE COOLER AIR. WITH THESE UPSTREAM VALUES IN MIND I THINK THE
TEMP TREND IN GOING FORECAST...WHICH EMPHASIZES A RETURN TO NEAR AND
SLIGHTLY BELOW NORMAL TEMPS HEADING INTO TUESDAY...LOOKS QUITE GOOD.

IN THE MEDIUM RANGE...ALL NWP OUTPUT CONTINUES TO FORECAST THE
DEVELOPMENT OF AN UPPER LOW OVER THE GREAT LAKES AS WE HEAD INTO MID
WEEK.  THE PATTERN LOOKS VERY UNSEASONABLE...AND INDEED THE 5H
HEIGHTS ASSOCIATED WITH THE PROGGED LOW AS FORECAST BY THE GFSE ARE
ABOUT 4 STANDARD DEVIATIONS BELOW NORMAL.  HOWEVER...THERE HAS BEEN
EXCELLENT RUN TO RUN AGREEMENT IN THIS SCENARIO...WITH VERY GOOD
AGREEMENT WITH THE INDIVIDUAL GFS ENSEMBLE MEMBERS THROUGH
WEDNESDAY.  AFTER WEDNESDAY THE MODELS VARY SOMEWHAT IN
SPECIFICS...ALTHOUGH THE GENERAL THEME IS FOR THE LOW TO LIFT
NE...ALLOWING UPPER RIDGE TO EXPAND BACK INTO THE MID MS VALLEY.
TEMP-WISE...THIS EVOLUTION SHOULD MEAN TEMPS WILL STAY BELOW NORMAL
THROUGH WEDNESDAY...WITH TEMPS GRADUALLY RETURNING TO AOA NORMAL
HEADING INTO THE LATTER HALF OF THE WEEK.   AS FAR AS PRECIP IS
CONCERNED...NW FLOW REGIME IS ALWAYS WORRISOME THIS TIME OF
YEAR...AND THERE ARE SUBTLE SIGNALS THAT CONVECTION MAY BE
THREATENING OUR AREA AS SEVERAL WEAK SHORTWAVES ZIP SE ACROSS AREA.
IN THE EARLY PART OF THE MEDIUM RANGE THINK THAT MOISTURE WILL BE
HARD TO COME BY...ESPECIALLY IF THE COLD FRONT MAINTAINS ITS
INTENSITY AND DISPLACES THE BEST MOISTURE INTO THE S PLAINS AND GULF
COAST.  LATER IN THE PERIOD THIS PRECIP THREAT MAY BECOME A BIT MORE
PROBLEMATIC AS THE MOIST AND UNSTABLE AIR BEGINS TO RETURN
NORTH...BUT ATTM MODEL FIELDS ARE SO SUBTLE THAT ITS DIFFICULT TO
PIN DOWN THIS THREAT.  FOR NOW WILL KEEP FORECAST DRY...HOPEFULLY
LATER SOLNS WILL HELP TO CLARIFY THE TSRA CHANCES.

TRUETT

&&

.AVIATION...
/504 PM CDT SAT JUN 27 2009/

FOR THE 00Z TAFS...CDFNT EXTDS FM JUST W OF IRK SW TO JUST SE OF
MCI ATTM. EXPECTING A BKN LINE OF TSRA TO DVLP ALONG THIS FNT
WHICH WILL MOVE FAIRLY RAPIDLY SEWD THRU THE CWA TGT. TSRA SHOULD
MOVE THRU UIN BTWN 01Z TO 03Z SUN AND WILL CONT A TEMPO GRP DURING
THIS TIME. LESS CERTAINTY FOR COU...STL AND SUS AS TSRA COVERAGE
MAY BE MORE LIMITED FURTHER S AND LTR TGT. MAY JUST HAVE A VCTS
GRP FOR THESE SITES DEPENDING ON THE LATEST RADAR TRENDS. MOST
LIKELY PD FOR TSRA SHOULD BE 03-05Z SUN IN COU...AND FM 05Z-07Z
IN STL/SUS. W-SWLY SFC WNDS WILL VEER ARND TO A NWLY DIRECTION
BHND THE CDFNT LTR THIS EVNG AND DURING THE EARLY PORTION OF THE
OVERNIGHT HRS. PREVAILING VFR CONDITIONS OUTSIDE OF THE RELATIVELY
BRIEF PD OF TSRA. A BAND OF MID-HI LVL POST FRONTAL CLOUDS LTR TGT
BUT THESE SHOULD CLR OUT LT TGT OR EARLY SUN MRNG WITH LTL IF ANY
CLOUDS EXPECTED FOR SUN AND NWLY SFC WNDS.

GKS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR AUDRAIN-BOONE-
     CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-IRON-JEFFERSON-
     KNOX-LEWIS-LINCOLN-MADISON-MARION-MONITEAU-MONROE-
     MONTGOMERY-OSAGE-PIKE-RALLS-REYNOLDS-SHELBY-ST. FRANCOIS-
     STE. GENEVIEVE-WARREN-WASHINGTON.

     EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR ST.
     CHARLES-ST. LOUIS-ST. LOUIS CITY.

IL...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ADAMS IL-BOND IL-
     BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY
     IL-MACOUPIN IL-MARION IL-MONROE IL-MONTGOMERY IL-PIKE IL-
     RANDOLPH IL-WASHINGTON IL.

     EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR MADISON
     IL-ST. CLAIR IL.

&&

WFO LSX
Hazardous weather outlook, Jun 27, 6:58 PM CDT, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
658 PM CDT SAT JUN 27 2009

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-281200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
658 PM CDT SAT JUN 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS TONIGHT AS A STRONG COLD FRONT
PUSHES ACROSS THE AREA. A FEW OF THESE STORMS MAY BE SEVERE OVER
CENTRAL AND NORTHEAST MISSOURI AND SOUTHWEST ILLINOIS...WITH
DAMAGING WINDS THE PRIMARY THREAT WITH THE STRONGEST STORMS...BUT
LARGE HAIL ALSO POSSIBLE THROUGH EARLY THIS EVENING. FOR FURTHER
INFORMATION ON CONVECTIVE WATCHES...PLEASE REFER TO THE LATEST
STORM PREDICTION CENTER WATCH PRODUCTS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS EVENING FOR PARTS OF NORTHEAST
AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL ILLINOIS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

TES

In the hours before

Local storm report, Jun 27, 10:10 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1010 PM CDT SAT JUN 27 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0959 PM     TSTM WND DMG     HALLSVILLE              39.12N 92.22W
06/27/2009                   BOONE              MO   EMERGENCY MNGR

            8 TO 10 INCH TREE DOWN IN TOWN.

&&

EVENT NUMBER LSX0902501

BYRD
Special weather statement, Jun 27, 10:15 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1015 PM CDT SAT JUN 27 2009

MOZ050-051-060-280415-
CALLAWAY MO-MONTGOMERY MO-WARREN MO-
1015 PM CDT SAT JUN 27 2009

...SIGNIFICANT WEATHER ADVISORY FOR MONTGOMERY...EASTERN CALLAWAY AND
NORTHWESTERN WARREN COUNTIES UNTIL 1115 PM CDT...

AT 1012 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR WILLIAMSBURG...OR 12 MILES EAST OF
FULTON...MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  MONTGOMERY CITY...
  WARRENTON...
  MINEOLA...
  BIG SPRING...
  NEW FLORENCE...
  JONESBURG...
  TRUESDALE...
  DANVILLE...
  HIGH HILL...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TRUETT
Local storm report, Jun 27, 10:21 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1021 PM CDT SAT JUN 27 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1010 PM     TSTM WND GST     WILLIAMSBURG            38.92N 91.70W
06/27/2009  M50 MPH          CALLAWAY           MO   MESONET

&&

EVENT NUMBER LSX0902502

BYRD
Local storm report, Jun 27, 10:35 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1035 PM CDT SAT JUN 27 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0959 PM     TSTM WND DMG     HALLSVILLE              39.12N 92.22W
06/27/2009                   BOONE              MO   EMERGENCY MNGR

            NUMEROUS TREES DOWN IN TOWN.

&&

EVENT NUMBER LSX0902503

BYRD
Local storm report, Jun 27, 10:37 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1037 PM CDT SAT JUN 27 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1031 PM     TSTM WND GST     NEW FLORENCE            38.91N 91.45W
06/27/2009  E50 MPH          MONTGOMERY         MO   TRAINED SPOTTER

&&

EVENT NUMBER LSX0902504

BYRD
Local storm report, Jun 27, 10:41 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1041 PM CDT SAT JUN 27 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1038 PM     TSTM WND GST     WELLSVILLE              39.07N 91.57W
06/27/2009  E60 MPH          MONTGOMERY         MO   TRAINED SPOTTER

            SMALL TREE LIMBS BLOWN DOWN.

&&

EVENT NUMBER LSX0902505

BYRD

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 9:44 PM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Callaway46 min
Jun 27, 10:17 PM CDTSevere Thunderstorm WarningLSXCallaway, Montgomery, Warren43 min
Jun 27, 10:27 PM CDTSevere Thunderstorm WarningLSXAudrain, Callaway, Lincoln, Montgomery, Pike48 min
Jun 27, 11:23 PM CDTSevere Thunderstorm WarningLSXLincoln, Saint Charles, Saint Louis37 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.